# SDR ASAA2014022807043

- Difficulty date: February 28, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 24,264 hours, 7,467 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U22
- Part serial: NSN
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN UNDER FLOOR SUPPORT BS 344 TO 360, BL 11 CRACKED.  ACFT GROUNDED. REMOVED FLOOR SUPPORT IAW SRM 51-40-02.  LOCATED AND DRILLED NEW FLOOR SUPPORT IAW SRM 51-40-02 AND BAC DWG 141A5410.  INSTALLED IAW SRM 51-40-02 AND DW 141A5410, REV B.
